Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Weight gain due to steroids - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

Doctor :   hi
User :   hi i have a question about dicolxacillin
Doctor :   k
Doctor :   go ahead
User :   i have been taking it for a few days and and i dont really follow no food before or after for 2 hours and im curious about weight gain
User :   is that a side affect of this product?
Doctor :   are you takinng any other drug along with it?
Doctor :   Weight gain is not a side effect
Doctor :   but it has drug interactions
User :   yes im taking hydroxyzine and methlprednisoloone
Doctor :   if you are taking any other drug along with it then probably depends
Doctor :   ya steroids has an effect on weight gain
User :   how?
Doctor :   dicolxacillin .. this is an antibiotic
User :   yeah so if i dont take it rite i gain weight?
Doctor :   the explaination is too vast
Doctor :   it may kill your free 5 min period
Doctor :   is that k

Doctor :   steroids has to e tapered.. not to leave in between
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor